# SDR REXA2012052800790

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 17,869 hours, 15,506 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT’S AND CAPTAIN'S LIFE VESTS DAMAGED.  REMOVED AND REPLACED FLIGHT ATTENDANT’S AND CAPTAIN’S LIFE VEST IAW AMM 25-61-03.
